I want to tell you, I appreciate the responses that I just read. Today (so far), has been my first day with no hydrocodone. Yes, I am aware of potential liver/kidney trouble from the acetaminophen, and also appreciate the mention of such troubles on this forum. I am careful with the temazepam, and the alcohol, I can barely stand. I will do this. Though I may have to fall back to a slower taper, I figure each day will be closer to the finish line of detox, as I am going. I ought to be able to stand this for a week. But tonight will be long, for sure. I went out today to buy the ingredients of the Thomas recipe, and would like to know if L-Lysine is near the same as L-Trosine? I didn't see any of that. From what I've read here, some of you kind folks have kicked worse habits than mine ct, and my hat is really off to you. I'm 57 years old, and if I don't stop now, I never will, I fear. The recipe, I'd appreciate a post on. Thank you all very much.
That's a lot of hydrocodone, and I'm concerned about the amount of Tylenol you're getting, which I assume you are. I commend you on your decision, your patience in waiting for an opening in your facility and your tenacity to stick with it and start that taper on your own. There are some taper schedules listed in the med pages at the bottom right of the screen that some people have posted. Glad to hear you're only taking the temazepam in small amounts. The phenergan too, but that's of lesser concern. Temazepam can be addictive and w/d from it can cause rebound anxiety. You should stop the alcohol immediately for several reasons. First off, there is additive effects when taking a narcotic too. Second, many deaths have occurred from mixing benzodiazapines (temazepam) with alcohol, and there are additive effects there too, and lastly, your liver and kidneys. The acetaminphon that's usually in most hydrocodone tablets is bad enough, let alone all of the other meds, and the alcohol too. Mixing alcohol and drugs at the same time is super rough on the liver especially. Know first of all that you can get off these meds., without knowing your medical condition and the amount of time it'll take you to get into your clinic, it's hard to say what you should do next. At least, consider what I've said about these meds. Welcome to the forum.
that seems to be a really fast taper, although i am used to counting it by the amount of pills, not mgs. math is deffinately not my strong point!! LOL anyway,if you are going to taper, i reccomend going down by one pill every 4 or 5 days, dividing them evenly over a 24 hr period. when you get to 2 pills a day, break them in half, and go down by 1/2 pill every 3 days till done. you may find you need to stretch out 1 pill, broken in half, taken 1/2 12 hours apart for a week or so to get your body ready for the final step. you will feel some anxierty, and insomnia, but it is a lot easier to taper than to go ct.